Just a hypothesis, however, as it does have opiate-like properties, it POSSIBLY could have similar peristolic properties as a true opioid and slow the natural movement of the digestive system. I am truly taking a guess with this, however, it does seem very possible if your issue is due to a hyperspastic digestive issue... and your stomach has tolerated the medication... it may be why you there has been less symptoms... please, someone else add to this, if I am in the ballpark on this...
- Ultram Information for Consumers
- Ultram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ultram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2012 • 2 answers
Posted 12 Dec 2013 • 1 answer
Posted 10 Jan 2016 • 2 answers
Cyclic Vomiting Syndrome - I have been very sick for over a year now and Doctors can't seem to help?
Posted 17 Apr 2016 • 1 answer
Posted 30 Aug 2017 • 1 answer